MathSciNet Relay Station
MathSciNet bibliographic data
MR218730 35.16
Agmon, Shmuel; Kannai, Yakar On the asymptotic behavoir of spectral functions and resolvant kernels of elliptic operators. Israel J. Math. 5 1967 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement